Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Day, Stuart and Taheri, Ali (2018) Geodesics on SO(n) and a class of spherically symmetric maps as solutions to a nonlinear generalised harmonic map problem. Topological Methods in Nonlinear Analysis, 51 (2). pp. 637-662. ISSN 1230-3429

Taheri, Ali (2009) Minimizing the Dirichlet energy over a space of measure preserving maps. Topological Methods in Nonlinear Analysis, 33 (1). pp. 179-204. ISSN 1230-3429

This list was generated on Sun Jun 13 10:21:31 2021 BST.